On quotients of L p which are quotients of p

W. B. Johnson

Compositio Mathematica (1977)

  • Volume: 34, Issue: 1, page 69-89
  • ISSN: 0010-437X

How to cite

top

Johnson, W. B.. "On quotients of $L_p$ which are quotients of $\ell _p$." Compositio Mathematica 34.1 (1977): 69-89. <http://eudml.org/doc/89316>.

@article{Johnson1977,
author = {Johnson, W. B.},
journal = {Compositio Mathematica},
language = {eng},
number = {1},
pages = {69-89},
publisher = {Noordhoff International Publishing},
title = {On quotients of $L_p$ which are quotients of $\ell _p$},
url = {http://eudml.org/doc/89316},
volume = {34},
year = {1977},
}

TY - JOUR
AU - Johnson, W. B.
TI - On quotients of $L_p$ which are quotients of $\ell _p$
JO - Compositio Mathematica
PY - 1977
PB - Noordhoff International Publishing
VL - 34
IS - 1
SP - 69
EP - 89
LA - eng
UR - http://eudml.org/doc/89316
ER -

References

top
  1. [1] G. Bennett, L.E. Dor, V. Goodman, W.B. Johnson and C.M. Newman: On uncomplemented subspaces of L p, 1 &lt; p &lt; 2. Israel J. Math. Zbl0339.46022MR435822
  2. [2] P. Enflo and H.P. Rosenthal: Some results concerning Lp (μ) spaces, J. Functional Analysis, 14 (1973) 325-348. Zbl0265.46032
  3. [3] W.B. Johnson: Factoring compact operators. Israel J. Math., 9 (1971) 337-345. Zbl0236.47045MR290133
  4. [4] W.B. Johnson and E. Odell: Subspaces of Lp which embed into lp. Comp. Math., 28 (1974) 37-49. Zbl0282.46020MR352938
  5. [5] W.B. Johnson and M. Zippin: On subspaces of quotients of (Σ G n)lp and (Σ Gn)co. Israel J. Math., 13 (1972) 311-316. Zbl0252.46025
  6. [6] W.B. Johnson and M. Zippin: Subspaces and quotient spaces of (Σ Gn)lp and (Σ Gn)co. Israel J. Math., 17 (1974) 50-55. Zbl0282.46015
  7. [7] J. Lindenstrauss and L. Tzafriri: Classical Banach spaces. Springer-Verlag Lecture Notes338 (1973). Zbl0259.46011MR415253
  8. [8] B. Maurey and H.P. Rosenthal: Normalized weakly null sequences with no unconditional subsequence. Studio Math. Zbl0357.46025
  9. [9] A. Pelczynski: Projections in certain Banach spaces. Studia Math., 19 (1960) 209-228. Zbl0104.08503MR126145
  10. [10] H.P. Rosenthal: Projections onto translation-invariant subspaces of Lp(G). Memoirs AMS, 63 (1966). Zbl0203.43903MR211198
  11. [11] H.P. Rosenthal: On the subspaces of Lp (p &gt; 2) spanned by sequences of independent random variables. Israel J. Math., 8 (1970) 273-303. Zbl0213.19303MR271721
  12. [12] H.P. Rosenthal: On quasi-complemented subspaces of Banach spaces, with an appendix on compactness of operators from Lp(μ) to Lr(v). J. Functional Analysis, 2 (1969) 176-214. Zbl0185.20303

NotesEmbed ?

top

You must be logged in to post comments.